MAUDE Adverse Event Report: SANMINA SCI CORPORATION WARMTOUCH; SYSTEM, THERMAL REGULATING

SANMINA SCI CORPORATION WARMTOUCH; SYSTEM, THERMAL REGULATING
Model Number 5016000
Medical Device Problem Codes Image Display Error/Artifact (1304); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during servicing, the warming unit had a yellow triangle alarm.There was no smoke or fire.The internal connectors and cables were physically burnt.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
WARMTOUCH
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SANMINA SCI CORPORATION
202 lorong perusahaan maju 9
penang 13600
MY  13600
Manufacturer (Section G)
SANMINA SCI CORPORATION
202 lorong perusahaan maju 9
penang 13600
MY   13600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24760622
Report Number2936999-2026-00113
Device Sequence Number10321370
Product Code DWJ
UDI-Device Identifier10884521141100
UDI-Public(01)10884521141100(11)140108
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K123083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5016000
Device Catalogue Number5016000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown